Academic Journals Database
Disseminating quality controlled scientific knowledge

CERTAIN FRACTIONAL q-INTEGRAL FORMULAS FOR THE GENERALIZED BASIC HYPERGEOMETRIC FUNCTIONS OF TWO VARIABLES

ADD TO MY LIST
 
Author(s): R.K. YADAV, S.L. KALLA¤, S.D. PUROHIT, V.K. VYAS

Journal: Journal of Inequalities and Special Functions
ISSN 2217-4303

Volume: 1;
Issue: 1;
Start page: 30;
Date: 2010;
Original page

Keywords: Fractional q-integral operators | basic analogues of Fox H-function and Meijer's G-function of one and two variables.

ABSTRACT
In present paper, we derive two theorems involving fractional q-integral operators of Erd¶elyi-Kober type and a basic analogue of Fox's H-function of two variables. Corresponding assertions for the Riemann-Liouvilleand Weyl fractional q-integral transforms are also presented. Several specialcases of the main results have been illustrated in the concluding section.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona